# SDR A6WA201140940

- Difficulty date: October 25, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 19,203 hours, 18,406 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03140H4537
- Condition: Cracked
- Location: Cockpit
- Part time: 19,203 hours, 18,406 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD DELAMINATION.  M/C WINDSHIELD IS CRACKED.  R & R LT WINDSHIELD IAW AMM 56-11-01.  OPS CK WINDSHIELD TEMP CONTROLLER IAW AMM 30-41-01.  OPS CHECKS GOOD, REF AMM 229617/4 ROR PRESSURIZATION AND LEAK CK OF ACFT.
